Alert archive / Texas / Red Flag Warnings in 2016

Red Flag Warning 7, NWS Fort Worth, TX

March 22, 201615 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Mar 22, 2016, 3:49 PM CDT for 15 counties in Texas. It took effect at Mar 23, 2016, 12:00 PM CDT. It was in force for 7 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 22, 2016, 3:49 PM CDT (20:49 UTC)
In effect from
Mar 23, 2016, 12:00 PM CDT
Expired
Mar 23, 2016, 7:00 PM CDT
In force
7 hr
Issued by
NWS Fort Worth, TX

Counties Comanche County, TX, Cooke County, TX, Eastland County, TX, Erath County, TX, Hamilton County, TX, Hood County, TX, Jack County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 80 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 7:01 PM CDTHAIL 15 Wnw Lindsay, TXQUARTER SIZED HAIL 5 WNW OF LINDSAY
Mar 23, 7:10 PM CDTHAIL 0.88Muenster, TXNICKEL-SIZED HAIL REPORTED IN MUENSTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 364 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
364 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

513 
WWUS84 KFWD 222049
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT TUE MAR 22 2016

TXZ091-100-101-115-116-129-130-141-142-230400-
/O.UPG.KFWD.FW.A.0004.160323T1700Z-160324T0000Z/
/O.NEW.KFWD.FW.W.0007.160323T1700Z-160324T0000Z/
MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-
MILLS-
349 PM CDT TUE MAR 22 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY FOR
LOCATIONS WEST OF A LINE FROM GAINESVILLE TO GLEN ROSE TO
GOLDTHWAITE FOR DRY CONDITIONS AND STRONG AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* TIMING...FROM 12 PM THROUGH 7 PM CDT WEDNESDAY.

* WINDS...SOUTHWEST TO WEST WINDS BETWEEN 20 AND 25 MPH WITH
  GUSTS TO 35 MPH.

* RH...BETWEEN 10 AND 20 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL BE ABLE TO SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION CAN CONTRIBUTE
TO EXTREME FIRE BEHAVIOR. AVOID ALL OUTSIDE BURNING AND WELDING
TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES
TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE.

&&

$$

TXZ092-102-117-131-132-143-230400-
/O.NEW.KFWD.FW.W.0007.160323T1700Z-160324T0000Z/
COOKE-WISE-PARKER-HOOD-SOMERVELL-HAMILTON-
349 PM CDT TUE MAR 22 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY FOR
LOCATIONS WEST OF A LINE FROM GAINESVILLE TO GLEN ROSE TO
GOLDTHWAITE FOR DRY CONDITIONS AND STRONG AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY. 

* TIMING...FROM 12 PM THROUGH 7 PM CDT WEDNESDAY.

* WINDS...SOUTHWEST TO WEST WINDS BETWEEN 20 AND 25 MPH WITH
  GUSTS TO 35 MPH.

* RH...BETWEEN 10 AND 20 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL BE ABLE TO SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION CAN CONTRIBUTE
TO EXTREME FIRE BEHAVIOR. AVOID ALL OUTSIDE BURNING AND WELDING
TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES
TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE.

&&

$$
4 follow-up statements
778 
WWUS84 KFWD 230341
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1041 PM CDT TUE MAR 22 2016

...RED FLAG WARNING WILL GO INTO EFFECT FROM NOON ON WEDNESDAY AND
WILL CONTINUE UNTIL 7 PM WEDNESDAY FOR PARTS OF NORTH AND CENTRAL
TEXAS...

TXZ091-092-100>102-115>117-129>132-141>143-231330-
/O.CON.KFWD.FW.W.0007.160323T1700Z-160324T0000Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-
EASTLAND-ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-
1041 PM CDT TUE MAR 22 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT
WEDNESDAY FOR LOCATIONS WEST OF A LINE FROM GAINESVILLE TO GLEN
ROSE TO GOLDTHWAITE FOR DRY CONDITIONS AND STRONG AND GUSTY
WINDS...

* TIMING...FROM 12 PM THROUGH 7 PM CDT WEDNESDAY.

* WINDS...SOUTHWEST TO WEST WINDS BETWEEN 20 AND 25 MPH WITH 
  GUSTS TO 35 MPH.

* RH...BETWEEN 10 AND 20 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL BE ABLE TO SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION CAN CONTRIBUTE
TO EXTREME FIRE BEHAVIOR. AVOID ALL OUTSIDE BURNING AND WELDING
TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES
TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE.

&&

$$

BAIN
893 
WWUS84 KFWD 231112
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
612 AM CDT WED MAR 23 2016

...RED FLAG WARNING WILL GO INTO EFFECT FROM NOON ON WEDNESDAY
AND WILL CONTINUE UNTIL 7 PM WEDNESDAY FOR PARTS OF NORTH AND
CENTRAL TEXAS...

TXZ091-092-100>102-115>117-129>132-141>143-231915-
/O.CON.KFWD.FW.W.0007.160323T1700Z-160324T0000Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-
EASTLAND-ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-
612 AM CDT WED MAR 23 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING FOR LOCATIONS WEST OF A LINE FROM GAINESVILLE TO GLEN
ROSE TO GOLDTHWAITE FOR DRY CONDITIONS AND STRONG AND GUSTY
WINDS...

* TIMING...FROM 12 PM THROUGH 7 PM CDT TODAY.

* WINDS...SOUTHWEST TO WEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS
  TO 40 MPH.

* RH...BETWEEN 15 AND 25 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL BE ABLE TO SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION CAN CONTRIBUTE
TO EXTREME FIRE BEHAVIOR. AVOID ALL OUTSIDE BURNING AND WELDING
TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES
TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE.

&&

$$
379 
WWUS84 KFWD 231917 AAA 
RFWFWD

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
217 PM CDT WED MAR 23 2016

TXZ091-092-100>102-115>117-129>132-141>143-240000-
/O.CON.KFWD.FW.W.0007.000000T0000Z-160324T0000Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-
EASTLAND-ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-
217 PM CDT WED MAR 23 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR LOCATIONS WEST OF A LINE FROM GAINESVILLE TO GLEN ROSE TO
GOLDTHWAITE FOR DRY CONDITIONS AND STRONG AND GUSTY WINDS...

* TIMING...FROM 12 PM THROUGH 7 PM CDT TODAY.

* WINDS...SOUTHWEST TO WEST WINDS BETWEEN 20 AND 30 MPH WITH
  GUSTS TO 40 MPH. 

* RH...BETWEEN 10 AND 25 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL BE ABLE TO SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION CAN CONTRIBUTE
TO EXTREME FIRE BEHAVIOR. AVOID ALL OUTSIDE BURNING AND WELDING
TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES
TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE.

&&

$$
243 
WWUS84 KFWD 232354
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT WED MAR 23 2016

...RED FLAG WARNING WILL EXPIRE AT 7 PM...

.COOLER CONDITIONS AND LIGHTER WINDS WILL CREATE IMPROVING FIRE
WEATHER CONDITIONS...AND THE RED FLAG WARNING WILL BE ALLOWED TO
EXPIRE AT 7 PM AS SCHEDULED.

TXZ091-092-100>102-115>117-129>132-141>143-240100-
/O.EXP.KFWD.FW.W.0007.000000T0000Z-160324T0000Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-
EASTLAND-ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-
654 PM CDT WED MAR 23 2016

...RED FLAG WARNING FOR AREAS WEST OF A LINE FROM GLEN ROSE TO
GOLDTHWAITE WILL EXPIRE AT 7 PM CDT THIS EVENING...

COOLER CONDITIONS AND LIGHTER WINDS WILL CREATE IMPROVING FIRE
WEATHER CONDITIONS...AND THE RED FLAG WARNING WILL BE ALLOWED TO
EXPIRE AT 7 PM AS SCHEDULED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Mar 22, 3:47 PM CDT, 2 minutes earlier.

Area forecast discussion, Mar 22, 3:47 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT TUE MAR 22 2016

.DISCUSSION...
TODAYS WINDY CONDITIONS CAN BE ATTRIBUTED TO A DEEPENING SURFACE
LOW IN THE PLAINS AHEAD OF AN UPPER LEVEL TROUGH MOVING THROUGH
THE NORTHWESTERN STATES. THE SURFACE LOW WILL CONTINUE TO RESIDE
IN THE PLAINS TONIGHT AND WEDNESDAY KEEPING STRONG AND GUSTY
WINDS THROUGH TOMORROW AFTERNOON. THE WIND ADVISORY HAS BEEN
EXPANDED TO INCLUDE ALL OF OUR 46 COUNTIES AND THE EXPIRATION TIME
REMAINS 1 AM CDT/06Z. A NEW WIND ADVISORY MAY ALSO BE NEEDED FOR
WEDNESDAY BUT CURRENTLY SPEEDS LOOK MARGINAL AND WILL NOT ISSUE
A NEW ADVISORY WITH THIS FORECAST.

THE BREEZY SOUTH WINDS OVERNIGHT WILL CONTINUE TO DRAW MOISTURE UP
INTO THE AREA. LOW LEVEL STRATUS IS ALSO EXPECTED TO SURGE NORTH
THIS EVENING. THE COMBINATION OF LOW CLOUDS AND INCREASING
MOISTURE WILL RESULT IN WARMER OVERNIGHT LOWS IN THE UPPER 50S TO
LOWER 60S. WARM TEMPERATURES WILL CONTINUE INTO WEDNESDAY WITH
HIGHS IN THE UPPER 70S TO UPPER 80S.

SEVERAL HAZARDOUS WEATHER THREATS WILL IMPACT THE REGION ON
WEDNESDAY. AS THE UPPER LEVEL TROUGH CROSSES INTO THE PLAINS
TOMORROW AND THE SURFACE LOW MOVES EAST...IT WILL DRAG A DRYLINE
INTO NORTH AND CENTRAL TEXAS. STRONG SOUTH WINDS WILL OCCUR AHEAD
OF THE DRYLINE BUT STRONG WEST TO SOUTHWEST WINDS ARE EXPECTED
BEHIND THE DRYLINE. THE COMBINATION OF WARM TEMPERATURES...BREEZY
WINDS...AND DRY HUMIDITY VALUES IN THE TEENS WILL RESULT IN A
CRITICAL FIRE WEATHER THREAT ALONG AND WEST OF A LINE FROM
GAINESVILLE TO GLEN ROSE TO GOLDTHWAITE WHERE THE FIRE WEATHER
WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING.

THE NEXT HAZARDOUS WEATHER THREAT TO PREPARE FOR LATE WEDNESDAY
INTO WEDNESDAY NIGHT IS THE THREAT FOR STORMS...POTENTIALLY
SEVERE STORMS. A NARROW CORRIDOR OF INSTABILITY WILL INCREASE
ALONG THE DRYLINE WEDNESDAY AFTERNOON. THERE ARE DISCREPANCIES
BETWEEN THE MODELS ON WHERE THE DRYLINE WILL BE...SOME KEEP IT
JUST WEST OF INTERSTATE 35 AT MID-AFTERNOON WHILE OTHERS ARE JUST
EAST OF INTERSTATE 35. LARGE SCALE LIFT NOTED BY HEIGHT FALLS IN
THE MID LEVELS OF THE ATMOSPHERE WILL START TO SPREAD OVER THE
REGION LATE IN THE AFTERNOON. FORECAST SOUNDINGS SHOW THE CAP
WILL BE WEAKENING BUT IS EXPECTED TO HOLD IN THE LATE AFTERNOON
HOURS. HI RES MODEL GUIDANCE CURRENTLY SUPPORTS THE CAP HOLDING.
THUNDERSTORMS WILL INITIATE TO OUR NORTH IN OKLAHOMA WHERE A COLD
FRONT OVERTAKES THE DRYLINE. WILL KEEP A 20-30 POP MENTION IN OUR
NORTHEASTERN COUNTIES LATE WEDNESDAY AFTERNOON WHERE THE CAP IS
THE WEAKEST AND A STORM OR TWO MAY DEVELOP. THE CHANCE FOR STORMS
WILL INCREASE IN THE EVENING HOURS AS THE COLD FRONT OVERTAKES THE
DRYLINE IN NORTH TEXAS AND THE FRONT CONTINUES MOVING SOUTHEAST
THROUGH THE REGION. THE BEST CHANCES FOR STORMS WILL BE GENERALLY
EAST OF INTERSTATE 35 AND RAINFALL AMOUNTS WILL BE LESS THAN A 1/2
INCH.

ANY STORMS LATE TOMORROW AFTERNOON OR EARLY TOMORROW EVENING COULD
BE SEVERE WITH CAPE VALUES BETWEEN 1000-2000 J/KG...STEEP LAPSE
RATES...AND BULK SHEAR VALUES NEAR OR GREATER THAN 50 KTS. LOW
LEVEL SHEAR VALUES SUGGEST A TORNADO THREAT CANNOT BE DISCOUNTED
SO THE THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES. THE LOW LEVEL SHEAR VALUES ARE GREATEST IN OUR
SOUTHEASTERN COUNTIES IN THE EVENING HOURS.

COOL AND BREEZY CONDITIONS WILL OCCUR BEHIND THE FRONT ON THURSDAY
WITH HIGH TEMPERATURES ONLY IN THE 60S. TEMPERATURES WILL WARM
FRIDAY AND SATURDAY AHEAD OF ANOTHER UPPER LEVEL SYSTEM THAT WILL
BRING ANOTHER FRONT AND RAIN TO THE REGION SATURDAY NIGHT INTO
SUNDAY. CURRENTLY THE FRONT SWEEPS THROUGH THE REGION SUNDAY
MORNING BUT THERE MAY STILL BE A THREAT FOR SEVERE STORMS FOR AT
LEAST PART OF THE AREA.

JLDUNN

&&

.AVIATION...
/ISSUED 1255 PM CDT TUE MAR 22 2016/
THE PRIMARY AVIATION WEATHER CONCERN THROUGH WEDNESDAY MORNING
WILL BE STRONG AND GUSTY SOUTH WINDS IN THE 17 TO 24 KNOT RANGE
ALONG WITH SOME GUSTS AROUND 35 KNOTS. THE WIND SPEEDS SHOULD
DECREASE SLIGHTLY AROUND SUNSET BUT INCREASE AGAIN LATE IN THE
EVENING ONCE A 40+ KNOT LOW LEVEL JET DEVELOPS AGAIN. THE STRONG
AND GUSTY SOUTH WINDS WILL CONTINUE OVERNIGHT AND THROUGH THE
MORNING HOURS WEDNESDAY.

A DRYLINE WILL MIX EASTWARD ACROSS WESTERN NORTH TEXAS WEDNESDAY
AFTERNOON BUT SHOULD REMAIN WEST OF ALL NORTH/CENTRAL TEXAS TAF
SITES THROUGH THE AFTERNOON. THEREFORE...WE DO NOT EXPECT ANY
CROSSWIND ISSUES UNTIL AFTER 00Z THURSDAY WHEN A COLD FRONT
CATCHES UP TO THE DRYLINE AND MOVES EAST ACROSS THE REGION.

VFR CONDITIONS WILL PREVAIL THROUGH LATE EVENING WITH ONLY
SCATTERED HIGH CLOUDS. LOW CLOUDS BETWEEN 1500 AND 2500 FT WILL
DEVELOP AND STREAM NORTHWARD DURING THE EVENING AND SHOULD REACH
WACO BETWEEN 03Z AND 04Z AND THE METROPLEX TAF SITES BETWEEN 05Z
AND 06Z. THESE LOW CLOUDS SHOULD REMAIN OVER ALL TAF SITES UNTIL
MID MORNING WEDNESDAY.

THUNDERSTORM CHANCES SHOULD HOLD OFF UNTIL THE COLD FRONT ARRIVES
WEDNESDAY EVENING SO WILL NOT INCLUDE ANY MENTION IN THE EXTENDED
PORTION OF THE DFW TAF.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  62  84  46  64  42 /  10  10  20   0   0
WACO, TX              62  82  48  66  36 /  10  10  30   5   0
PARIS, TX             59  79  45  60  38 /  10  30  50   5   0
DENTON, TX            62  84  43  63  35 /  10  10  10   0   0
MCKINNEY, TX          61  83  45  61  37 /  10  20  20   0   0
DALLAS, TX            62  83  47  64  42 /  10  20  20   0   0
TERRELL, TX           60  80  46  63  38 /  10  20  40   5   0
CORSICANA, TX         61  80  49  65  43 /  10  10  50   5   0
TEMPLE, TX            62  83  48  66  39 /  10  10  40   5   0
MINERAL WELLS, TX     62  85  42  65  38 /   5  10  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

RED FLAG WARNING FROM NOON TO 7 PM CDT WEDNESDAY FOR TXZ091-092-
100>102-115>117-129>132-141>143.

&&

79/82
Hazardous weather outlook, Mar 22, 4:23 AM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
423 AM CDT TUE MAR 22 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-230930-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
423 AM CDT TUE MAR 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A WIND ADVISORY IS IN EFFECT FOR MOST OF NORTH CENTRAL TEXAS
THROUGH 1 AM CDT TONIGHT. WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40
MPH...WILL OCCUR THIS AFTERNOON AND THIS EVENING.

THESE STRONG WINDS WILL ALSO CONTRIBUTE TO ELEVATED FIRE WEATHER
CONDITIONS WEST OF A BOWIE TO CISCO LINE...WHERE RELATIVE
HUMIDITIES WILL DIP BELOW 30 PERCENT THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A HIGH FIRE DANGER WILL LIKELY EXIST OVER NORTH CENTRAL TEXAS
WEDNESDAY AFTERNOON...ALONG AND WEST OF INTERSTATE 35...DUE TO
WARM AND VERY DRY CONDITIONS AND GUSTY SOUTHWEST WINDS. CRITICAL
FIRE WEATHER CONDITIONS WILL LIKELY OCCUR WEST OF A BOWIE TO
GOLDTHWAITE LINE...WHERE HUMIDITIES WILL DROP BELOW 15 PERCENT.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH
EARLY THURSDAY MORNING. THE BEST CHANCES FOR STORMS ARE EXPECTED
ALONG AND EAST OF THE I-35 CORRIDOR FROM 4 PM WEDNESDAY AFTERNOON
THROUGH 3 AM THURSDAY MORNING...AS A DRYLINE AND COLD FRONT
ADVANCE RAPIDLY FROM WEST TO EAST ACROSS NORTH TEXAS. SOME SEVERE
STORMS WILL BE POSSIBLE DURING THIS TIME FRAME. WHILE LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ENOUGH SHEAR WILL
EXIST IN THE ATMOSPHERE TO INTRODUCE A SMALL POSSIBILITY OF
TORNADOES LATE WEDNESDAY AFTERNOON AND EARLY EVENING.

THUNDERSTORM CHANCES WILL RETURN SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

BRADSHAW

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 8:24 PM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more47 hr
Mar 22, 4:35 AM CDTFire Weather WatchFWDComanche, Eastland, Erath, Jack, Mills, Montague and 3 more11 hr

Nearby

Red Flag Warnings in Texas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.